# SDR J7SA20171212001

- Difficulty date: December 15, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N407FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010017
- Aircraft time: 724 hours, 483 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Burned
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

COFFEE MAKER WILL NOT HEAT OR BREW. FOUND WIRING BEHIND COFFEE MAKER BURNT. REPAIRED PER 20-84-57. CONNECTOR TO COFFEE HAS BEEN REMOVED, BAGGED, AND STOWED. TERMINAL BLOCK IS ORDERED. REMOVED AND REPLACED TERMINAL BLOCK, REPAIRED WIRING, AND PERFORMED SATISFACTORY OPERATIONAL TEST.
